I've only been on this pill for 2 and a half weeks. I started it to lessen my cramps and for birth control purposes. I have yet to know how well that part of it works, but ohhhh my gosh, I am moody! For the past couple of days, I have been up and down and back again. I want to cry and then I'm fine and then upset again. I've never experienced mood swings like this. Please someone tell me that this is normal when starting this particular pill, otherwise, I'm pretty sure my boyfriend is ready to trade me in.
Yes, it is normal to have mood swings when on some birth controls. Please see the link below ..it has reviews, which you may find interesting.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2013 • 1 answer
Updated 15 Oct 2015 • 2 answers
Updated 15 Oct 2015 • 1 answer
Updated 27 Mar 2016 • 1 answer
Updated 19 Mar 2017 • 1 answer